Childhood Diseases

Posted by: Hmom | 2010-05-12


Duolin / Celestamine

Hi Prof. thanks so much for sharing all your info with us worried moms. My 16 month old daugter was on seretide pump, singulair, zyrtec but she had terrible dreams - calling us and crying etc so i took her off the zurtek and seretide but same day she developed a cough so her paed advised to drop all meds and do combo duolin/ bisolvin nebulizer treatement for 2 days 3 times daily and if i see no improvement then celestamine 3.5ml 3 times daily for 3 days. Does that sound right to you? She has had a problem with her chest since last year June when she was 6 months. It is alwasy phlemmy and sometimes evern wheezy. Also is there something else she can take if the Singulair is the culprit of the nightmares?

Expert's Reply



You are very welcome.I think that your liittle girl's bad dreams are due to the Singulair. This should be stopped. Do not give her Celestamine which is a powerful and long lasting cortisone medicine which is combined with an old fashioned antihistamine called Polaramine. I suspect that your daughter has a chest problem which is called recurrent viral wheeezing. She will grow out of this illness but in the meantime she needs to use the Seretide Inhaler twice daily. She does not need to be on the Zyrtec which is an antihistamine and she does not appear to be allergic. You can use the Duolin twice daily until she stops coughing.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.